Jump to content
CrazyBoards.org

What's Did They Do To Me !


Recommended Posts

Ever Sinse My Medication (Antidepressent's & Lithium Carbonate) All Meat Has Started Smelling Like Beef Liver And Im Thirsty All The Time I Burp Alot Fart Alot Ive Lost My Apatite Mostly Then It Comes Back In Full Force Like The Munchies And I start Feeling Weak Craveing Food Im Feeling Like A Turtle Or Old Man Cause My Brain Is Like Super Lag Oh Ya And I Feel Like Tossing My Cookie's Most Of The day, On The Other Hand Im Glad Ive Got My Medication It Keeps The Monster Away. ;)

Link to comment
Share on other sites

It's really hard to read your posts because you capitalize everything and and my eyes have trouble making it through the clutter.

I don't know what other meds you are on besides lithium, but some anti-depressants can really give you problems, digestive system-wise.

One of the things you can do is to regulate your eating- eat regularly, something nutritious and small if you are not hungry, don't give into large cravings, eat something healthy and try not to eat late at night. Don't over eat and like other people said, make sure you are drinking PLENTY of water.

If you continue to have serious digestive problems, you should talk to your doctor and see what else you might be able to take.

Luna

Link to comment
Share on other sites

Oh...and I had to eat something when I took my lithium or else my stomach was crappy. I had to take large doses (2100mg/day in 3 increments) to reach a "therapeutic blood level".

Now I take a small amount (300mg/BID), have a 0.326 blood level and it's just enough for me luckily (I can't go lower, bad things happen to my mood). So I don't get an upset stomach anymore.

Link to comment
Share on other sites

it sounds like you kind of starve yourself (because you don't feel well) then your body tries to make up for it by wanting to binge.

i'd suggest small regular meals or snacks and definitely drink lots of liquids. lots and lots and lots.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...